# SDR SIMA20140430003

- Difficulty date: April 30, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N849AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145716
- Aircraft time: 26,871 hours, 24,214 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: P2070009520
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX CABIN EMERGENCY LIGHT CRADLE STRUCTURE HAS EVIDENCE OF OVERHEATING.  R & R AFT PAX EMERGENCY LIGHT ASSEMBLY IAW AMM 33-50-16, OPERATIONS CHECKED GOOD.
